Existence of nonnegative solutions to singular semi-positone problems

Hong Zhou Wang*, Li Hu Deng, Wei Gao Ge

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 1
  • Captures
    • Readers: 1
see details

摘要

In this paper we study a class of semi-positone singular boundary value problem. With prior bounds estimate and topology degree method, some existence results of nonnegative solution will be shown.

源语言英语
页(从-至)523-528
页数6
期刊Acta Mathematicae Applicatae Sinica
18
3
DOI
出版状态已出版 - 2002

指纹

探究 'Existence of nonnegative solutions to singular semi-positone problems' 的科研主题。它们共同构成独一无二的指纹。

引用此

Wang, H. Z., Deng, L. H., & Ge, W. G. (2002). Existence of nonnegative solutions to singular semi-positone problems. Acta Mathematicae Applicatae Sinica, 18(3), 523-528. https://doi.org/10.1007/s102550200054